EconPapers    
Economics at your fingertips  
 

Boundedness Criteria and Norm of Some Multilinear Hilbert-Type Operators

Justice S. Bansah and Benoît F. Sehba

Abstract and Applied Analysis, 2017, vol. 2017, 1-13

Abstract:

We consider two families of multilinear Hilbert-type operators for which we give exact relations between the parameters so that they are bounded. We also find the exact norm of these operators.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2017/6829093.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2017/6829093.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6829093

DOI: 10.1155/2017/6829093

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:6829093